MAUDE Adverse Event Report: CC HSING COMPANY LIMITED HUGO; WALKER, MECHANICAL

CC HSING COMPANY LIMITED HUGO; WALKER, MECHANICAL
Model Number 700-979
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user's son, who reported that a pin in the front right leg broke during use causing the end user to fall to the ground and hit her head.She received a ct scan and x-rays that revealed a left broken shoulder.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.
 
Additional Manufacturer Narrative
Drive devilbiss evaluated the device and the evaluation revealed signs of wear.The missing pin the customer claims is the detent button on the back right wheel.This fell out due to severe stress on the detent button which caused it to shear.The stress caused deformation in the accompanying slot on the frame of the rollator as well.This was done due to extreme external forces.The pin falling out was a result of the stresses that caused the collapse.

Brand Name
HUGO
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
CC HSING COMPANY LIMITED
no. 1 benting
bentsuo village, sikao chiayi 26989 61
TW  2698961
MDR Report Key19397699
Report Number2438477-2024-00026
Device Sequence Number6776382
Product Code ITJ
UDI-Device Identifier00754021210046
UDI-Public754021210046
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
Report Date (Section F) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number700-979
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/10/2024
Event Location Home
Date Report to Manufacturer05/24/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date08/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight200 KG
Date Report Sent to FDA08/13/2024